# SDR CA101108005

- Difficulty date: November 6, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL6012A12
- Engine: Ge CF348E5A1
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 265K433
- Condition: Failed
- Location: Nr 3 Mlg
- Part time: 124 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON POST FLIGHT/DI INSPECTION (NEXT AM) NR 3 MAIN TIRE WAS FOUND TO BE DEFLATED AND ONE INNER RIB/STRIP OF RUBBER MISSING 3/4 AROUND TIRE.  APPEARS TO HAVE SEPARATED CLEANLY FROM CARCASS SIGNS OF IMPACT ON TRAILING EDGE OF INBOARD FLAP AND FLAP SEAL AS WELL AS SKID MARKS ON REAR EMPENNAGE AND LOWER PYLON.  NO DAMAGE OR DENTS ON SKINS IN IMPACT AREAS TIRE PRESSURE`S WERE CHECKED ON PRE FLIGHT AND FOUND TO BE NORMAL  FLIGHT LEADER 25 75 6.75 14 PLY GOODYEAR 256K43-3 S/N 82047023.
